# SDR DALA2023081506649

- Difficulty date: August 8, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N127DN
- Make and model: Airbus A321-211
- Aircraft serial: 10236
- Aircraft time: 6,542 hours, 2,861 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS CABLE SYSTEM TENSION BELOW LIMITS. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0007:2741-2348/001 00001 TENSIONED AND RIGGED THS CABLES PER A321 AMM 27-41-00. (LP# 2907935)
